Intravenous Lipid Emulsion Therapy for Severe Emamectin Benzoate Poisoning: A Case Report.
Аннотация
Emamectin benzoate poisoning is an uncommon but potentially life-threatening cause of neurocardiovascular toxicity. We report the case of a 22-year-old man who presented with coma, respiratory failure, and refractory shock after intentional ingestion of emamectin benzoate. Conventional supportive measures were instituted, but clinical instability persisted until rescue intravenous lipid emulsion (ILE) was administered. Hemodynamic recovery followed the first dose, and neurological improvement was observed after the second dose. This case suggests a possible role for ILE as adjunctive rescue therapy in selected patients with severe emamectin benzoate poisoning after conventional supportive measures have failed.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.